# SDR AALA20180618002

- Difficulty date: June 17, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 68,242 hours, 17,912 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3005
- Part serial: A1490
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, RIGHT HAND ENGINE GENERATOR FAILED AND ACCOUNT ELECTRICAL ISSUE. EMERGENCY DECLARED, AIRCRAFT LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLE SHOT RIGHT ENGINE INTEGRATED DRIVE GENERATOR PER FIM 24-20-00-810-802 AND REPLACED RIGHT ENGINE INTEGRATED DRIVE GENERATOR PER AMM 24-11-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
